# SDR WRLA200319

- Difficulty date: September 20, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Cooler
- Part number: 471111204
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AFTER TWO HRS INTO FLT LVL 2 HIGH OIL TEMP ON NR 3 ENG MAX TEMP 163 FOR APPROXIMATELY 3 MINUTES POWER REDUCED TO REDUCE TEMP.    DEU'S WERE CHECKED FOR EXCEEDENCES NONE WERE NOTED.  NR 3 ENGINE EEC CH A/B CHECKED FOR RELATED OIL SYTEM CONTROL OR SENSING FAULTS NONE RECORDED FOR LAST OR ANY 'LEGS' T/S PER FIM 79-00-03-3 WITH NO FAULTS NOTED. R7R NR 3 ENG FOC, REMOVED AND REPLACED NR 3 ENG FOC BYPASS VALVE AND SOLENOID ASSYS.  REMOVED AND REPLACED NR 3 ENGINE SCAVENGE THERMOCOUPLE AND NR 3 BEARING TEMP BULB.  GROUND OPERATION FOR OVER 30 MIN AT 1.2 EPR OIL TEMP 101C INSPECTED CHIP DETECTORS AND SERVICED ENGINE OIL TO FULL.  REMOVED AND REPLACED FUEL OIL COOLER.  (M)
